# SDR AALA202409099016

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 32,365 hours, 13,258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY LIGHTS AT SEATS ROW 24 A, B, C, AND 25 A, B, C, INOPERATIVE. FOUND BROKEN WIRE AT 24 ABC EMERGENCY LIGHTS, REPAIR WIRE.
